Interpolating sequences for weighted spaces of analytic functions on the unit ball of a Hilbert space

Oscar Blasco, Pablo Galindo, Mikael Lindström, Alejandro Miralles

    Research output: Contribution to journalArticleScientificpeer-review

    2 Citations (Scopus)
    1 Downloads (Pure)
    Original languageUndefined/Unknown
    Pages (from-to)115–139
    JournalRevista Matemática Complutense
    Volume32
    Issue number1
    DOIs
    Publication statusPublished - 2019
    MoE publication typeA1 Journal article-refereed

    Cite this